# SDR ASAA2018013123501

- Difficulty date: January 31, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 50,780 hours, 22,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Cracked
- Location: Bs 727-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK AT RBL 13.8 HAS MULTIPLE CRACKS ON LOWER LEGS BETWEEN BS 727B AND 747.  ACFT GROUNDED.   REPAIRED THE CARGO TRACK IAW SRM 53-00-53-2R-3 AND SRM 53-00-53-1A-2.
